# SDR 2011FA0000009

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- Aircraft time: 1,290 hours, 1,137 cycles
- Engine: Pwc PW545B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: 4222
- Part serial: 0391M
- Condition: Sluggish
- Location: Thrust Reverser
- Part time: 1,290 hours, 1,137 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW NOTED THAT AFTER LANDING THE LT THRUST REVERSER SEEMED SLOW TO DEPLOY: REMOVED ISOLATION VALVE DUE TO LT T/R SLOW TO DEPLOY.   REMOVED THRUST REVERSER LOCKOUT PINS AND ENABLED THE THRUST REVERSER SYS.  THRUST REVERSER SYS OPS CHECK AND LEAK CHECK GOOD IAW MM 78-31-00.
